# SDR AALA9811204

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Part number: 416T20521
- Condition: Broken
- Location: Lt Wing Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, LEFT HAND OVER WING SLIDE COMPARTMENT INFLATION CABLE DISCONNECT CAM BROKEN.  REPLACED LEFT HAND OVER WING SLIDE CAM ASSEMBLY AND PRECAUTIONARY REPLACED LEFT HAND OVER WING SLIDE BOTTLE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
